Oscillation theorems for certain neutral differential equations

Said R. Grace; Bikkar S. Lalli

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 4, page 745-753
  • ISSN: 0011-4642

How to cite

top

Grace, Said R., and Lalli, Bikkar S.. "Oscillation theorems for certain neutral differential equations." Czechoslovak Mathematical Journal 38.4 (1988): 745-753. <http://eudml.org/doc/13748>.

@article{Grace1988,
author = {Grace, Said R., Lalli, Bikkar S.},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {4},
pages = {745-753},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Oscillation theorems for certain neutral differential equations},
url = {http://eudml.org/doc/13748},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Grace, Said R.
AU - Lalli, Bikkar S.
TI - Oscillation theorems for certain neutral differential equations
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 4
SP - 745
EP - 753
LA - eng
UR - http://eudml.org/doc/13748
ER -

References

top
  1. S. R. Grace, B. S. Lalli, 10.1016/0022-247X(85)90119-2, J. Math. Anal. Appl., 106 (1985), 414-426. (1985) Zbl0605.34056MR0782800DOI10.1016/0022-247X(85)90119-2
  2. S. R. Grace, B. S. Lalli, 10.1016/0022-247X(82)90191-3, J. Math. Anal. Appl., 88 (1982), 257-264. (1982) Zbl0494.34048MR0661417DOI10.1016/0022-247X(82)90191-3
  3. S. R. Grace, B. S. Lalli, 10.1080/00036818508839569, Appl. Anal., 20 (1985), 189-199. (1985) Zbl0572.34058MR0814949DOI10.1080/00036818508839569
  4. M. K. Grammatikopoulos G. Ladas, A. Meimaridou, Oscillation and asymptotic behavior of higher order neutral equations with variable coefficients, Chines Ann. Math, (to appear). Zbl0672.34066MR0968469
  5. M. K. Grammatikopoulos G. Ladas, A. Meimaridou, Oscillation and asymptotic behavior of second order neutral differential equations, Annal. Mat. Рurа et Appli. (to appear). Zbl0647.34071MR0932756
  6. G. Ladas, Y. Sficas, 10.1017/S0334270000005105, J. Austral. Math. Soc. (series B), 27 (1986), 502-511. (1986) Zbl0566.34055MR0836222DOI10.1017/S0334270000005105
  7. G. Ladas, I. P. Stavroulakis, 10.1016/0022-0396(82)90029-8, J. Differential Equations, 44 (1982), 134-152. (1982) Zbl0452.34058MR0651691DOI10.1016/0022-0396(82)90029-8
  8. M. Slemrod, E. F. Infante, 10.1016/0022-247X(72)90098-4, J. Math. Anal. Appl. 38 (1972), 399-415. (1972) Zbl0202.10301MR0306678DOI10.1016/0022-247X(72)90098-4
  9. W. Snow, Existence, uniqueness and stability for nonlinear differential-difference equations in the neutral case, N.Y.U. Currant Inst. Math. Sci. Rep. IMM-NYU 328 (February 1965). (1965) MR2614521

Citations in EuDML Documents

top
  1. Yaşar Bolat, Ömer Akin, Oscillatory behaviour of a higher order nonlinear neutral delay type functional differential equation with oscillating coefficients
  2. Pavol Marušiak, Oscillatory properties of functional differential systems of neutral type
  3. Said R. Grace, Oscillation theorems of comparison type for neutral nonlinear functional differential equations
  4. Pavol Marušiak, Asymptotic properties of nonoscillatory solutions of neutral delay differential equations of n -th order

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.